# SDR 97ZZZX3619

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pad
- Part number: 222020656107
- Condition: Torn
- Location: Pilot Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTECTIVE PAD TORN.  REMOVED AND REPLACED.
